MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0450
Medical Device Problem Codes Loss of Power (1475); Noise, Audible (3273)
Health Effect - Clinical Codes Chest Pain (1776); Heartburn/Indigestion (1883)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient complained that the receiver beeped when he experienced two occasions of chest pain immediately after drinking cold water and regurgitation that caused prompt throat irritation.During exercise, the heartburn was very noticeable with a mild throat irritation.Also, the patient noted that the recorder turned off.The transmission of the capsule to the receiver was weakened or paused when the patient marked the symptoms.There was no intervention required because of the issue and no repeat procedure.A lubricant was used to facilitate capsule placement.The recorder worked correctly during the previous procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by post market vigilance investigation personnel.The product sample was not returned to the medtronic laboratory; however, a pdf files was provided by the customer for analysis.The customer reported the patient complained that the receiver beeped when he experienced two occasions of chest pain immediately after drinking cold water and regurgitation that caused prompt throat irritation.The investigation of the returned equipment did not identify anything that would have caused or contributed to the reported event.Based on the information provided, it is impossible to investigate.The investigation could not determine a root cause or a probable root cause for the customer's report based on the information provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8712779
Report Number9710107-2019-00263
Device Sequence Number2022115
Product Code FFT
UDI-Device Identifier07290101363064
UDI-Public07290101363064
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0450
Device Catalogue NumberFGS-0450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer06/23/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR